# SDR AALA202211045448

- Difficulty date: October 10, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323
- Aircraft serial: 33523
- Aircraft time: 31,776 hours, 3,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 13G EMERGENCY LIGHTING HOUSING LOOSE.   SEAT 13G EMERGENCY LIGHT HOUSING REPLACED PER CMM 25-62-67.
